# SDR FDEA201610273713

- Difficulty date: October 27, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 73,454 hours, 27,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 345-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 345 TO 377.70 LBL 6 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02.  EVALUATED DAMAGE LOSS .055 FOUND OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DET I.  REMOVED SEAT TRACK IAW SRM 51-40-02.  FABRICATED SEAT TRACK IAW SRM 53-00-52-1A.  INSTALLED SEAT TRACK IAW SRM 51-40-02
